MAUDE Adverse Event Report: Highridge Medical, LLC 4.0X26MM PA SCREW VIRAGE GOLD; Appliance, Fixation, Spinal Interlaminal

Highridge Medical, LLC 4.0X26MM PA SCREW VIRAGE GOLD; Appliance, Fixation, Spinal Interlaminal
Catalog Number 07.01702.062
Medical Device Problem Codes Material Deformation (2976); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during posterior fixation from c3 to t3, the screws were implanted and the rod was seated.While attempting to provisionally tighten the set screw, an abnormal noise was heard from the left c7 screw and the set screw could not be properly seated.The screw was removed and inspected, revealing that a portion of the internal threading of the tulip head was deformed.The screw was therefore determined to be unusable and was discarded.The affected screw was replaced with a new one, and the procedure was completed without any further issues.There was no patient impact.
 
Additional Manufacturer Narrative
A review of the dhr was conducted and found no indications of manufacturing issues.This event likely cannot be attributed to manufacturing or design related issues, the device was not returned and no photos were provided, so an evaluation is unable to be performed.The complaint is unrefuted for virage screw for the failure of stripped threads.The failure could possibly be attributed to excessive forces being applied beyond intended use.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
4.0X26MM PA SCREW VIRAGE GOLD
Common Device Name
Appliance, Fixation, Spinal Interlaminal
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50483776
Report Number3012447612-2026-00231
Device Sequence Number18669990
Product Code KWP
UDI-Device Identifier00889024327559
UDI-Public(01)00889024327559(10)AAT
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133556
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.01702.062
Device Lot NumberAAT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Standard Closure Top (07.01728.001), lot unknown.
Patient SexUnknown